Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 88, NWS Little Rock, AR

April 10, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 10, 2021, 12:57 AM CDT for 4 counties in Arkansas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2021, 12:57 AM CDT (05:57 UTC)
Expired
Apr 10, 2021, 1:45 AM CDT
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Dallas County, AR

The radar

The Little Rock radar (KLZK), 152 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 1:20 AM CDTTSTM WND DMGHermitage, ARADDITIONAL DAMAGE OCCURRED TO THE HERMITAGE SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 329 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
2441 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
329 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

075 
WUUS54 KLZK 100557
SVRLZK
ARC011-013-025-039-100645-
/O.NEW.KLZK.SV.W.0088.210410T0557Z-210410T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1257 AM CDT Sat Apr 10 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Bradley County in southeastern Arkansas...
  Cleveland County in southeastern Arkansas...
  Calhoun County in southwestern Arkansas...
  Eastern Dallas County in southwestern Arkansas...

* Until 145 AM CDT.

* At 1254 AM CDT, severe thunderstorms were located along a line 
  extending from Carthage southward to Millers Bluff, moving east at 
  60 mph. This storm has a history of producing 60 mph wind gusts 
  recently in the town of Camden.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Warren...                         Fordyce...
  Rison...                          Hampton...
  Hermitage...                      Calion...
  Kingsland...                      Thornton...
  Carthage...                       Harrell...
  Ingalls...                        Hampton Municipal Airport...
  Moro Bay...                       Weeks...
  Tipton...                         Herbine...
  Hilo...                           Ellisville...
  Harlow...                         Hebron...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3321 9218 3321 9222 3326 9223 3328 9230
      3326 9233 3330 9235 3327 9244 3332 9246
      3332 9252 3341 9262 3415 9258 3412 9242
      3406 9233 3406 9195 3353 9198 3353 9201
      3346 9202 3344 9199 3330 9200 3317 9215
TIME...MOT...LOC 0554Z 273DEG 54KT 3380 9270 3336 9265 3314 9284 

HAIL...1.00IN
WIND...60MPH
 
$$

232
3 follow-up statements
411 
WWUS54 KLZK 100614
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
114 AM CDT Sat Apr 10 2021

ARC011-013-025-039-100645-
/O.CON.KLZK.SV.W.0088.000000T0000Z-210410T0645Z/
Bradley AR-Cleveland AR-Calhoun AR-Dallas AR-
114 AM CDT Sat Apr 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR BRADLEY...CLEVELAND...CALHOUN AND EASTERN DALLAS COUNTIES...

At 113 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Kingsland to Hilo to near Strong, 
moving east at 65 mph. This storm has a history of producing 60 mph 
wind gusts, most recently in Camden.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Warren...                         Fordyce...
Rison...                          Hampton...
Hermitage...                      Calion...
Kingsland...                      Thornton...
Carthage...                       Harrell...
Ingalls...                        Hampton Municipal Airport...
Moro Bay...                       Weeks...
Tipton...                         Herbine...
Hilo...                           Ellisville...
Harlow...                         Hebron...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3321 9218 3321 9222 3326 9223 3328 9230
      3326 9233 3330 9235 3327 9244 3332 9246
      3332 9252 3340 9261 3415 9258 3412 9242
      3406 9233 3406 9195 3353 9198 3353 9201
      3346 9202 3344 9199 3330 9200 3317 9215
TIME...MOT...LOC 0613Z 273DEG 58KT 3396 9233 3336 9226 3310 9242 

HAIL...1.00IN
WIND...60MPH
 
$$

232
147 
WWUS54 KLZK 100626
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
126 AM CDT Sat Apr 10 2021

ARC013-039-100635-
/O.CAN.KLZK.SV.W.0088.000000T0000Z-210410T0645Z/
Calhoun AR-Dallas AR-
126 AM CDT Sat Apr 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN AND EASTERN DALLAS
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3321 9218 3321 9222 3326 9223 3328 9230
      3326 9233 3330 9235 3350 9231 3406 9233
      3406 9195 3398 9195 3398 9198 3353 9198
      3353 9201 3346 9202 3344 9199 3330 9200
      3324 9209 3321 9210 3320 9213 3317 9215
TIME...MOT...LOC 0625Z 273DEG 54KT 3395 9212 3335 9206 3309 9222 

$$

ARC011-025-100645-
/O.CON.KLZK.SV.W.0088.000000T0000Z-210410T0645Z/
Bradley AR-Cleveland AR-
126 AM CDT Sat Apr 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR BRADLEY AND CLEVELAND COUNTIES...

At 125 AM CDT, severe thunderstorms were located along a line
extending from near Toledo to near Ingalls to near Lapile, moving
east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Warren...                         Rison...
Hermitage...                      Kingsland...
Ingalls...                        Hilo...
Hebron...                         Kedron...
Weeks...                          Mt Elba...
Moro Bay State Park...            Tipton...
Marks Mill State Park...          Toledo...
Lanark...                         Herbine...
Moro Bay...                       Banks...
Carmel...                         Farmville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3321 9218 3321 9222 3326 9223 3328 9230
      3326 9233 3330 9235 3350 9231 3406 9233
      3406 9195 3398 9195 3398 9198 3353 9198
      3353 9201 3346 9202 3344 9199 3330 9200
      3324 9209 3321 9210 3320 9213 3317 9215
TIME...MOT...LOC 0625Z 273DEG 54KT 3395 9212 3335 9206 3309 9222 

HAIL...<.75IN
WIND...60MPH
 
$$

232
312 
WWUS54 KLZK 100637
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
137 AM CDT Sat Apr 10 2021

ARC011-025-100647-
/O.EXP.KLZK.SV.W.0088.000000T0000Z-210410T0645Z/
Bradley AR-Cleveland AR-
137 AM CDT Sat Apr 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR BRADLEY AND CLEVELAND COUNTIES
WILL EXPIRE AT 145 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 3321 9218 3321 9222 3326 9223 3328 9230
      3326 9233 3330 9235 3350 9231 3406 9233
      3406 9195 3398 9195 3398 9198 3353 9198
      3353 9201 3346 9202 3344 9199 3330 9200
      3324 9209 3321 9210 3320 9213 3317 9215
TIME...MOT...LOC 0637Z 273DEG 54KT 3394 9194 3334 9188 3308 9204 

$$

232

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 12:32 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 10, 12:32 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1232 AM CDT Sat Apr 10 2021

.UPDATE...

Updated to include the 06Z aviation discussion.

.AVIATION...

SHRA/TSRA continue to push west to east through Arkansas. Gusty
winds and hail remain the primary concern out ahead and along the
line of SHRA/TSRA. The cold front associated with this unsettled
weather will move through from NW to SE clearing all terminals by
early Saturday morning. MVFR/IFR conditions are expected pre-
frontal passage. As CIGs and VIS improves post frontal passage,
VFR conditions are expected to prevail. Winds will be out of the
S/SW out ahead of the front changing to the NW behind the front.
Winds are expected to be gusty at time.

&&

.PREV DISCUSSION...(ISSUED 830 PM CDT Fri Apr 9 2021)
Mesoscale Forecast Update...

As of 01Z, per SPC mesoscale analysis page, we have an area of
very strong 0-3 km helicity oriented over central and southwest
Arkansas. Typically we look at low-level helicity to inform a
potential for a tornado or supercell threat, but in this case
it's more useful as a tool to gauge low-level warm air advection.

The 500 to 650 m2/s2 of helicity over this portion of the state
is an indication of the low-level atmosphere attempting to
"recover" from cool air brought down to the surface from
convection earlier this afternoon. A low-level jet is expected to
enhance the low-level recovery of heat and moisture, but there
likely won't be enough time for this advection to allow for storms
to become truly surface based before moving back into Arkansas
late this evening into the overnight hours.

Steep mid-level lapse rates are advecting over southwest Arkansas
with 700 to 500 mb temperature difference of around 20 deg C.
With strong low-level warm and humid air advection below an area
of steep mid-level lapse rates, a linear MCS developing across
Oklahoma should be well-maintained as it moves towards Arkansas.

Assuming the MCS remains slightly elevated above a low-level
inversion, the potential for spin-up tornadoes along the linear
MCS or QLCS may be minimized. However the threat for damaging
winds remains high as the steep mid-level lapse rates represent a
strong theta-e difference with height which will support strong
negative buoyancy and momentum transfer of strong winds aloft down
to the surface. The low-level inversion will provide some
resistance for winds reaching the surface, but the strong negative
buoyancy and dynamic structure of the linear MCS is expected to
be sufficient to push through the low-level inversion supporting a
continued threat for damaging winds along the entire swath of the
line of storms.

Continue to think that the area of enhanced risk as outlined by
the SPC represents the most likely threat area for strong damaging
wind late this evening and overnight. This includes an area from
west central and southwest Arkansas, across central and south
central Arkansas and then towards southeast Arkansas.

Cavanaugh

PREV DISCUSSION...(ISSUED 644 PM CDT Fri Apr 9 2021)
UPDATE...

Updated to include the 00z aviation discussion.

AVIATION...

VFR conds have returned to all terminals in the wake of system
number 1. Additional SHRA/TSRA will develop and move into AR this
evening/overnight with gusty winds and large hail the main
threats. VFR conds should become low end MVFR during convection
but should return to VFR after the passage of the cold front. The
exception will be over Nrn terminals where low stratus VFR/MVFR
will prevail through the TAF period, even behind the front. Winds
will be gusty on Sat with speeds upwards of 25 knots at most
locations. Skies will clear from SW to NE late in the period.

PREV DISCUSSION...(ISSUED 443 PM CDT Fri Apr 9 2021)
SHORT TERM...Tonight Through Sunday
Main forecast focus is defining the severe storm threat/potential
in the near term.

A complex mesoscale situation has developed across the LZK
forecast area. Some stabilization due to convective overturning
has occurred across all but southeast sections of the forecast
area, where a near term severe wind threat exists.

Attention will turn to developing convection across Oklahoma,
which latest CAM guidance continues to indicate this activity
will develop upscale, eventually becoming an linear MCS, while
accelerating to the east-southeast. The latest CAM guidance has
suggested the convective overturning that has occurred this
afternoon will affect the strength of the MCS as is moves through
the CWA, limiting the severe threat across northern sections.

The now developing MCS is expected to be south and east of the
forecast area by 12z/10. A few light showers are possible across
northern sections of the state Saturday morning, otherwise dry
conditions are expected for the rest of the forecast period.

LONG TERM...Sunday Night Through Friday
An upper level zonal flow pattern is expected to persist thru much
of the period across Arkansas.

A cold front will be moving down over Arkansas on Monday, but with a
zonal pattern it will likely slowly ease thru the state over the
course of a day and stall south of the area. Eventually a surface
high will settle into the Ohio River Valley by Friday, resulting in
a E-NE surface flow.

A series of shortwaves will push thru the nearly zonal pattern over
time, resulting in low level POP chances. Toward the latter half of
the forecast period, a stationary boundary to the south may result
in some overrunning across AR. With that in mind, I have gone with
higher POPs in the Wed-Fri time frame.&&

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...CONDRY
Hazardous weather outlook, Apr 9, 4:57 PM CDT, 8 hours before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
457 PM CDT Fri Apr 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-101000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
457 PM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This afternoon and Tonight

Scattered showers and thunderstorms, some of which may be severe,
will be possible through the remainder of the day. Large hail and
strong winds will be the primary concerns. A few tornadoes can
not be ruled out as well.

Later this evening and into early Saturday morning, an MCS is
expected to develop over eastern Oklahoma, and track across
central and especially southern Arkansas. As this line of storms
moves east, strong and damaging winds will be the primary hazard,
with some brief tornadoes possible as well.

Forecast rainfall amounts of one inch to one and a half inches
over the southeastern half of the state where soil moisture and
streams remain elevated from previous rainfall in the month could
lead to an isolated flash flooding threat through the overnight
period.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

No hazardous weather is expected during the period.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Apr 9, 11:11 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1111 PM CDT FRI APR 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             2 E DOVER               35.40N  93.08W
04/09/2021  M1.00 INCH       POPE               AR   SOCIAL MEDIA

            SOCIAL MEDIA POST SHOWS QUARTER SIZE HAIL.

&&

EVENT NUMBER LZK2100572

JBC
Special weather statement, Apr 9, 11:15 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1115 PM CDT Fri Apr 9 2021

ARZ022-030-031-038-100500-
Pope AR-Logan AR-Yell AR-Conway AR-
1115 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN...SOUTHWESTERN
CONWAY...NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES UNTIL MIDNIGHT
CDT...

At 1115 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mosley, or 9 miles northeast of Danville, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Russellville...                   Dardanelle...
Atkins...                         Pottsville...
Petit Jean State Park...          Lake Dardanelle State Park...
Carden Bottoms...                 Happy Bend...
Petit Jean River WMA...           Galla Creek WMA...
Mt Nebo State Park...             Mosley...
Lake Dardanelle...                Lakeview in Yell County...
Ranger...                         Holla Bend...
Blackwell...                      Mt George...
Pontoon...                        Chickalah...

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western and central Arkansas.

LAT...LON 3504 9333 3521 9340 3539 9287 3513 9277
TIME...MOT...LOC 0415Z 252DEG 24KT 3515 9327

Goudsward
Special weather statement, Apr 9, 11:42 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1142 PM CDT Fri Apr 9 2021

ARZ037-038-041-100530-
Scott AR-Yell AR-Montgomery AR-
1142 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTT...SOUTHWESTERN
YELL AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 1230 AM CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cardiff, or 12 miles east of Waldron, moving east at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cardiff...                        Gravelly...
Fourche Valley...                 Muddy Creek WMA...
Union Hill...                     Wing...
Chula...                          Olio...
Cedar Creek...                    Gibbs...
Bluffton...                       Rover...
Nola...                           Harvey...
Onyx...                           Fourche Mountain Recreation Are...
Parks...                          Briggsville...
Blue Ball...                      Story...

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western and central Arkansas.

LAT...LON 3498 9398 3496 9333 3461 9347 3480 9402
TIME...MOT...LOC 0439Z 284DEG 40KT 3488 9388

232
Special weather statement, Apr 9, 11:49 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1149 PM CDT Fri Apr 9 2021

ARZ041-042-052>054-100530-
Hot Spring AR-Pike AR-Clark AR-Garland AR-Montgomery AR-
1149 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...
SOUTHWESTERN GARLAND...WEST CENTRAL HOT SPRING AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 1230 AM CDT...

At 1147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Norman to near Crater Of
Diamonds State Park. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Murfreesboro...                   Glenwood...
Amity...                          Okolona...
Daisy...                          Halfway...
Daisy State Park...               Crater Of Diamonds State Park...
Narrows Dam...                    Lofton...
Delight...                        Antoine...
Billstown...                      Alpine...
Bonnerdale...                     Lodi...
Langley...                        Nathan...
Point Cedar...                    Pisgah...

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, western and southwestern Arkansas.

LAT...LON 3435 9393 3442 9321 3394 9319 3394 9335
      3396 9338 3395 9342 3396 9347 3395 9349
      3394 9353 3396 9353 3396 9362 3398 9365
      3401 9375 3401 9382 3418 9382 3419 9393
      3426 9392 3427 9394
TIME...MOT...LOC 0447Z 263DEG 35KT 3436 9372 3399 9374

230
Special weather statement, Apr 10, 12:18 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1218 AM CDT Sat Apr 10 2021

ARZ039-041>044-100600-
Pulaski AR-Perry AR-Saline AR-Garland AR-Montgomery AR-
1218 AM CDT Sat Apr 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERRY...GARLAND...
SALINE...NORTHWESTERN PULASKI AND EAST CENTRAL MONTGOMERY COUNTIES
UNTIL 100 AM CDT...

At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Lake Ouachita State Park, or 16 miles northwest of Hot
Springs, moving east at 55 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hot Springs...                    Benton...
Bryant...                         Hot Springs Village...
Mountain Pine...                  Lonsdale...
Little Italy...                   Jessieville...
Lake Ouachita State Park...       Wye Mountain...
Hot Springs National Park...      Salem in Saline County...
Williams Junction...              Avant...
Avilla...                         Royal...
Lena Landing Rec Area...          Gulpha Gorge...
Hamilton...                       Owensville...

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and western Arkansas.

LAT...LON 3498 9259 3458 9246 3447 9338 3465 9345
TIME...MOT...LOC 0518Z 252DEG 49KT 3460 9333

Goudsward
Local storm report, Apr 10, 12:57 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1257 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     CAMDEN                  33.57N  92.85W
04/10/2021  M58 MPH          OUACHITA           AR   AWOS

            58 MPH WIND GUST IN CAMDEN.

&&

EVENT NUMBER LZK2100573

GOUDSWARD

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 10:18 PM CDTSevere Thunderstorm WarningLZKBoone, Newton57 min
Apr 9, 10:27 PM CDTSpecial Weather StatementLZKPolk, Scott63 min
Apr 9, 10:40 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell65 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningLZKPope32 min
Apr 9, 11:15 PM CDTSpecial Weather StatementLZKPope45 min
Apr 9, 11:42 PM CDTSpecial Weather StatementLZKMontgomery48 min
Apr 9, 11:49 PM CDTSpecial Weather StatementLZKPike41 min
Apr 10, 12:14 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita46 min
Apr 10, 12:18 AM CDTSpecial Weather StatementLZKGarland, Saline42 min
Apr 10, 12:42 AM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline48 min
Apr 10, 1:00 AM CDTSpecial Weather StatementLZKWoodruff45 min
Apr 10, 1:09 AM CDTSpecial Weather StatementLZKLonoke51 min
Apr 10, 1:24 AM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski115 min
Apr 10, 1:30 AM CDTSpecial Weather StatementLZKDrew, Lincoln30 min
Apr 10, 1:33 AM CDTSpecial Weather StatementLZKJackson42 min
Apr 10, 2:00 AM CDTSpecial Weather StatementLZKMonroe45 min
Apr 10, 2:11 AM CDTSpecial Weather StatementLZKArkansas49 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.